Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Corrigenda: A Bayes Rule for the Symmetric Multiple Comparisons Problem

Ray A. Waller and David B. Duncan
Journal of the American Statistical Association
Vol. 67, No. 337 (Mar., 1972), pp. 253-255
DOI: 10.2307/2284766
Stable URL: http://www.jstor.org/stable/2284766
Page Count: 3
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Corrigenda: A Bayes Rule for the Symmetric Multiple Comparisons Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
253
    253
  • Thumbnail: Page 
254
    254
  • Thumbnail: Page 
255
    255